| Model Number |
VICM5_13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- health effect- clinical code 4581: narrow anterior chamber, pigment dispersion (b)(4).
Event or Problem Description
Narrow anterior chamber, elevated intraocular pressure with pigment dispersion after icl implantation was reported.Lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5- the reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -8.50 diopter was implanted into the patient right eye (od).Narrow anterior chamber, elevated intraocular pressure with pigment dispersion after icl implantation was reported.On (b)(6) 2023 the lens was exchanged with a lens of same model and power but shorter length.H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).